News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Psychiatry Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Psychiatry Answers List

Forum Name: Antidepressants

Question: adipex, and wellbutrin sr


 steph51179 - Thu Nov 13, 2008 1:50 am

Ive benn taking wellbutrin for about 6 months, i just started taking adipex on the 4th, im sopossed to take 2 a day, i did this for 2 days and my mouth got sooo dry, my tounge hurt (still does), and i got sores or cuts all over inside cheeks, and inside lips... (I rinsed with proxide untill the sores were gone) so i cut down to 1/2 pill 2x a day did well i tried to take suggested dose today, i made sure i didnt drink caffine just incase that was the problem, after 1st dose i was fine, great infact! a couple hours after second dose my throat felt like it was closing up, i looked in mirror with flash light (its not swelled at all) it is very red, and i see like little red vein type things, (my mouth is not dry this time) do you think its an alergic reaction, or mabey i shouldnt take both pills at the same time, or is it just a coenseadence?
 Faye Lang, RN, MSW - Fri Nov 14, 2008 3:35 pm

Hello -

Adipex and Wellbutrin are safe to use together. One of the side effects of Adipex is dry mouth, which should decrease as you adjust to the medication. Your unusual symptoms are most likely not an allergic reaction, since the lowered dose did not produce the symptoms that you identified after the larger dose. That is, if you are allergic to something, any amount would trigger the reaction.

Your dry mouth may make it more susceptible to injury; it's possible that something you ate damaged your mouth, but it's very unlikely. It's also not a good idea to alter the prescribed amount of Adipex without contacting your doctor. I recommend that you review your symptoms and dosage changes with your doctor. He or she is the best person to evaluate your symptoms and make any medication dosage adjustments.

Good luck, and please see your doctor soon.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here